MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 10; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 10; SCREW, FIXATION, BONE
Model Number 201.760
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, during an orthopedic procedure, the screws would not lock in 2 variable angle (va) distal radius plates.Multiple locking buttress pins and locking screws were tried on 2 different plates.They could not get the locking screws to engage the plate.A screw in drill guide would lock in correctly however, eventually a 6 hole lcp volar column plate was used that worked fine.Additional x-rays were taken.There was a surgical delay of more than 30 minutes.The procedure completed successfully.There was no patient consequence reported.This is report 5 of 11 for (b)(4).This report is for a cortex screw.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4 CORTEX SCREW SLF-TPNG T8 SD REC 10
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14601330
Report Number2939274-2022-02093
Device Sequence Number14980696
Product Code HWC
UDI-Device Identifier10886982142719
UDI-Public(01)10886982142719
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201.760
Device Catalogue Number201.760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.8 VA LCKNG BUTTRESS PIN T8 SD REC/18; 1.8 VA LCKNG BUTTRESS PIN T8 SD REC/20; 2.4 VA 2-COL DRP NRW 6H HD/3H SFT/RT; 2.4 VA 2-COL DRP NRW 6H HD/3H SFT/RT-S; 2.4MM VA LOCKING SCREW SDDRIVE 10MM
Patient Age73 YR
Patient SexFemale